# SDR FDEA200907102570

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 140N010345
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 900 STR 27R STR SUPPORT ANGLE CORRODED.  CORRODED SUPPORT ANGLE AT BS 900, STR 27R, FOUND BEYOND SRM REPAIR LIMIT.  SUPPORT ANGLE REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
